# SDR AALA972331

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Bs 1521-1531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SPLICE PLATE, LONGERON AND HAT CHANNEL.  ENGINEERS ESO 7349 DATED 12-2-97, COVERS THE REWORK OF THE AREA.  (M)
